# SDR REXA2015022300311

- Difficulty date: February 23, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 24,577 hours, 21,776 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

BURNING SMELL DURING CLIMB.  WIP ON DM 000659 APU AUTO SHUT DOWN.  WIP ON WORK SCOPE SMOKE & FUMES IN CABIN & COCKPIT IAW AML 3185062.  INSP BLEED DUCT & CHECK VLV OFF APU IAW IPC 36-11-10 FIG ITEM 225A SPECIALLY THE INNER DIAMETER IAW MOTR RD IAW AML 3185065.  APU GEN NEEDS TO BE REPLACED DUE TO APU REPLACEMENT.  LT & RT COALESCER SOCKS REQUIRE REPLACEMENT DUE TO SMOKE SMELL IN CABIN IAW AML 3185065.  FOR CORRECTIVE ACTION SEE AML PG 3185064 NR 2 PERFORMED WORK SCOPE FOR FUMES & SMOKE IN CABIN & FLIGHT DECK, SMOKE TOILET MSG 200 IAW GMM PROCEDURES & ALSO SEE AML PG 3185064 NR 1 FOR REPLACEMENT OF APU IAW APU CHANGE CHECKLIST.  R & R APU IAW APU CHANGE CHECKLIST APU TOTAL HRS 15014, TOTAL CYCLES 30949 SN P-1191 THIS CLEARS DM 000659 PLACARD REMOVED MM02 UPDATED.  INFO ONLY COMPLETED WORK SCOPE FOR SMOKE & FUMES IN CABIN & FLIGHT DECK & SMOKE TOILET MSG 200 IAW GMM PROCEDURES.  REMOVED BLEED DUCT BETWEEN APU LCV & CONNECTION AT ISOLATION VLV, INSPECTED FOR OIL CONTAMINATION, NONE FOUND.  REINSTALLED DUCT IAW AMM 36-11-35.  R & R APU GEN IAW AMM 24-22-01-400-801.  R & R LT & RT COALESCER SOCKS IAW AMM 21-51-13.
